MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/abd1806-4841.20153624

Медицинская библиотека · Anais brasileiros de dermatologia · 2015

Possibly drug-induced palpable migratory arciform erythema.

Dantas Fernando Luiz Teixeira, Valente Neusa Yuriko Sakai, Veronez Isis Suga, Kakizaki Priscila, Leitão Juliana Ribeiro, Fraga Rafael Cavanellas

Клинический случайСтатьяПеревод в очереди

Аннотация

Palpable migratory arciform erythema is an entity of unknown etiology, with few published cases in the literature. The clinical and histopathological features of this disease are difficult to be distinguished from those of Jessner's lymphocytic infiltration of the skin, lupus erythematous tumidus and the deep erythema annulare centrifugum. We describe here the first two Brazilian cases of palpable migratory arciform erythema. The patients presented with infiltrated annular plaques and erythematous arcs without scales. These showed centrifugal growth before disappearing without scarring or residual lesions after a few days. They had a chronic course with repeated episodes for years. In addition, these cases provide evidence of a drug-induced etiology.

Для цитирования: Dantas Fernando Luiz Teixeira, Valente Neusa Yuriko Sakai, Veronez Isis Suga, Kakizaki Priscila, Leitão Juliana Ribeiro, Fraga Rafael Cavanellas. Possibly drug-induced palpable migratory arciform erythema.. Anais brasileiros de dermatologia. 2015. DOI: 10.1590/abd1806-4841.20153624.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.